Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




169 Publications

2020 | Preprint | IST-REx-ID: 7568   OA
The topological correctness of the PL-approximation of isomanifolds
J.-D. Boissonnat, M. Wintraecken, EUROCG 2020 (n.d.).
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791   OA
When different norms lead to same billiard trajectories?
A. Akopyan, R. Karasev, European Journal of Mathematics (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905   OA
Sheaf-theoretic stratification learning from geometric and topological perspectives
A. Brown, B. Wang, Discrete & Computational Geometry (2020).
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7666   OA
Tri-partitions and bases of an ordered complex
H. Edelsbrunner, K. Ölsböck, Discrete and Computational Geometry (2020).
View | DOI | Download (ext.)
 
2020 | Thesis | IST-REx-ID: 7460   OA
The hole system of triangulated shapes
K. Ölsböck, The Hole System of Triangulated Shapes, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567   OA
Coxeter triangulations have good quality
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science (2020).
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6515   OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds
G. Vegter, M. Wintraecken, in:, The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6793   OA
The Regge symmetry, confocal conics, and the Schläfli formula
A. Akopyan, I. Izmestiev, Bulletin of the London Mathematical Society 51 (2019) 765–775.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed